# SDR YENA2023012300067

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 35,943 hours, 23,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2901, JFK-FLL. 'L2 WILL NOT CLOSE; REF LOG PAGE 3545045, ITEM 2 (REMOVED AND REPLACED HOIST STOP ADJUSTER BELLCRANK AND ADJUSTED STOP IAW AMM 52-12-20), AND LOG PAGE 3545046, ITEM 1 (REMOVED AND REPLACED HOISTING MECHANISM CONNECTING ROD IAW AMM 52-12-20-420-021-A AND ADJUSTED PER AMM 52-12-20-820-001-A.) FOR CORRECTIVE ACTION. THE DOOR CLOSES AND OPENS CORRECTLY AT THIS TIME. OP'S CHECK IAW AMM 52-12-00.'
